# SDR CA040824001

- Difficulty date: April 27, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR3204123F1
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 461515
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UNABLE TO RETRACT NOSE GEAR AFTER TAKE OFF.  GEAR RECYCLED, WITH UNSUCCESSFUL RESULT.  NO AMBER GEAR DOOR LIGHT PRESENT FOR NOSE GEAR DOORS WHEN GEAR IN TRANSITION.  HARNESS ASSY WOW NR 2/CENTER REPLACED ACC AMM 32-21-11. OPERATIONAL TEST OF THE LANDING GEAR SYSTEM PERFORMED ACC 32-31-00-710-801.
